# SDR SWIA2024091607003

- Difficulty date: July 3, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STUCK SCREWS, FOUND 2EA MISDRILLED HOLES IN PANEL 591FT STRUCTURE. CAMP 28475622     (C-CHECK RO 9/15/2024)    REPAIRED 2EA ELONGATED HOLES TO LH OUTBOARD FLAP LOWER DOUBLER BETWEEN FLAP STA 209.390 - FLAP STA 226.150 PER REO 690-57-53-158 REV -- DATE 2024-08-08 STEP 1 THRU 14.COMPLIED WITH 51-900-1002 SKY.
